# SDR AUS20021069

- Difficulty date: September 18, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: OAS29305
- Condition: Contaminated
- Location: Hyd System
- Component: Hydraulic Syste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC POWER PACK CONTAMINATED BY UNKNOWN BIOLOGICAL GROWTH.
